MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 14 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 14 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal
Catalog Number 582524032
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During treatment of an 80%-90% mixed calcified plaque/lesion which was approximately 2.0 mm- 2.5 mm in length, in the distal posterior tibial artery, the jade balloon separated from the catheter on exiting the sheath during the procedure.The balloon was initially inflated at lesion site.There was difficulty to remove the orbital atherectomy device (oad) after balloon deflation.However, the balloon was pulled and eventually removed.After physical inspection and results from angiography showed a part of balloon at the site of inflation and this part of the balloon was left in the leg.Background: received the following additional information on july 25, 2024: 1.When did the problem occur? (during set-up, procedure, or performance testing) - during procedure.2.Could you please provide vessel and lesion details? (vessel, lesion location, % stenosis, level of calcification, diameter, etc.) - distal pt.80%-90% mixed calcified/plaque lesion.Approx.2.0mm-2.5mm diameter.3.Was the balloon inflated during the procedure? - balloon was inflated at lesion site.4.Did the balloon remain intact and completely removed from the body? - after balloon deflation, device was difficult to remove.Balloon was pulled and eventually removed.After physical inspection and angiographically, part of balloon was observed at the site of inflation.5.Was intervention required to remove the balloon completely from the body? - part of balloon was left in the leg.6.How was the procedure completed? - intervention plans are to remove balloon from leg with a smaller snare retrieval device.- after reaching out to the customer the procedure for the snare has not been performed or scheduled.Do not have an anticipated scheduled date.

Brand Name
JADE 14 OTW PTA BALLOON DILATATION CATHETER
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
Manufacturer (Section G)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH   518038
Manufacturer Contact
yuki li
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803-8
CH   518038
MDR Report Key19903963
Report Number3003775186-2023-02475
Device Sequence Number12546890
Product Code LIT
UDI-Device Identifier06934955901621
UDI-Public(01)06934955901621(11)230714(17)250714(10)5833202307
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K201794
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number582524032
Device Lot Number5833202307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown